Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 7
Page No. 804 - 806

Constrained Controllability of Infinite Dimensional Systems with Single Point Delay in Control

Authors : Celestin A. Nse

Abstract: In this research, we study the semi linear infinite dimensional abstract control system with single constant delay in the control given by x (t) = Ax (t) + F (x (t)) + B0u (t) + B1u (t h) with zero initial conditions x (0) = 0 , u (t) = 0 for t [-h,0) where the state x (t) takes values in a real Banach space X and the control u (t) is in another real Banach space U.

How to cite this article:

Celestin A. Nse , 2007. Constrained Controllability of Infinite Dimensional Systems with Single Point Delay in Control. Research Journal of Applied Sciences, 2: 804-806.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved